|T Cell Count
Sep 24, 2005
I WAS TOLD THAT I HAVE HIV CAUSE MY T-CELLS WHERE VERY LOW I HAVE NOT BEEN SICK IN MY LIFE .I STARTED TO TAKE TREATMENT AND I FEEL WORST THAN I HAVE FELT.MY DOCTOR KEEP SAYING THAT IT IS HIV AND THAT IT WAS DORMENT FOR YEARS .I DON'T KNOW HOW TO FEEL. WHAT QUESTIONS SHOULD I ASK. HELP
| Response from Dr. Pierone
It sounds like you are experiencing medication-related side effects. You should find out what your viral load was and plan to discuss changing your regimen with your doctor. If you can supply more details we can give some more guidance. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Performing Oral Sex Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Flaky Skin After Unprotected Anal Sex Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Pain In Urethra After Touching Used Condom Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.